# SDR UALA2012091905295

- Difficulty date: September 19, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 56,692 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Cap
- Part number: 233U42039
- Condition: Not Seated
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE BOTTLE SQUIB TEST FOR ENGINE 2 TEST 2 DOES NOT ILLUMINATE DURING TEST.  NO TIME TO TROUBLESHOOT. APPLIED MEL & PERFORMED THE SQUIB DISCHARGE CIRCUIT TEST OF THE FIRE BOTTLE SQUIB SYSTEM TEST.  LOCATED PROBLEM DIRECTLY TO THE TEST PANEL REQUIRES PANEL ASSY 181-0028 REF IPC26-21-02PG 2.  CLEANED BOTH SWITCH CONTACTS & RE-SEATED LIGHT CAPS.  OP CK GOOD.
